Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 44, Issue 4, 2008
Metadata
 

The Asymptotic Behavior of Singular Solutions of Some Nonlinear Partial Differential Equations in the Complex Domain
Sunao Ōuchi
pp. 973–1026
Abstract | Full-Text PDF (413 KB) | Metadata

Beurling’s Theorem and LpLq Morgan’s Theorem for Step Two Nilpotent Lie Groups
Sanjay Parui and Rudra P. Sarkar
pp. 1027–1056
Abstract | Full-Text PDF (276 KB) | Metadata

On the First Homology of the Groups of Foliation Preserving Diffeomorphisms for Foliations with Singularities of Morse Type
Kazuhiko Fukui
pp. 1057–1068
Abstract | Full-Text PDF (214 KB) | Metadata

Discrete Tomography through Distribution Theory
Fumio Hazama
pp. 1069–1095
Abstract | Full-Text PDF (454 KB) | Metadata

Vector Valued Hyperfunctions and Boundary Values of Vector Valued Harmonic and Holomorphic Functions
Paweł Domański and Michael Langenbruch
pp. 1097–1142
Abstract | Full-Text PDF (371 KB) | Metadata

On the Profinite Regular Inverse Galois Problem
Anna Cadoret
pp. 1143–1168
Abstract | Full-Text PDF (318 KB) | Metadata

Jacquet Modules of Principal Series Generated by the Trivial K-Type
Noriyuki Abe
pp. 1169–1197
Abstract | Full-Text PDF (300 KB) | Metadata

The Action of the Steenrod Algebra on the Cohomology of p-Compact Groups
Yutaka Hemmi, Hirokazu Nishinobu and Kuniyuki Ogi
pp. 1199–1218
Abstract | Full-Text PDF (171 KB) | Metadata

Brundan–Kazhdan–Lusztig and Super Duality Conjectures
Shun-Jen Cheng and Weiqiang Wang
pp. 1219–1272
Abstract | Full-Text PDF (417 KB) | Metadata